# SDR V0XD20180116004

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035118003S
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L BETWEEN FS 1000 AND FS 1015 IS DAMAGED. REMOVED DAMAGED AREA OF STRINGER 19L AND SPLICED IN NEW SECTION IAW SRM 51-42-06, 51-42-21, 53-00-03, 51-25-16, 51-21-11, AND NDT MANUAL PART 1 51-20-006.
